Jordan generalized triple derivations of prime Γ-rings

A.K. Joardar, A.C. Paul

Abstract


In this article, we develop some important results relation to the cocept of generalized derivaion and Jordan generalized triple derivation of gamma rings. Through every generalized triple derivation of a gamma ring M is obviously a Jordan generalized triple derivation of M, but the coverse statement is ingeneral not true. Here we prove that every Jordan generalized triple derivation of a 2-torsion free prime gamma ring is a generalized derivation.

Full Text: PDF

How to Cite this Article:

A.K. Joardar, A.C. Paul, Jordan generalized triple derivations of prime Γ-rings, J. Math. Comput. Sci., 2 (2012), 1161-1169

Copyright © 2012 A.K. Joardar, A.C. Paul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS